Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 9, Issue 1, Winter 1983  pp. 187-202.

(BCP)-operators and enrichment of invariant subspaces lattices

Authors C. Foias (1) and C. M. Pearcy (2)
Author institution: (1) Department of Mathematics, Indiana University, Bloomington, IN 47401, U.S.A.
(2) Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109, U.S.A.


Contents    Full-Text PDF